Decomposableな algebraic 3-knot の存在(低次元トポロジーの幾何と代数)

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)122-136
Number of pages15
Journal数理解析研究所講究録
Volume624
Publication statusPublished - May 1987

Cite this

Decomposableな algebraic 3-knot の存在(低次元トポロジーの幾何と代数). / 佐伯修.

In: 数理解析研究所講究録, Vol. 624, 05.1987, p. 122-136.

Research output: Contribution to journalArticle

@article{6ecd5d92894044e48e06cd417963027a,
title = "Decomposableな algebraic 3-knot の存在(低次元トポロジーの幾何と代数)",
author = "修 佐伯",
year = "1987",
month = "5",
language = "Japanese",
volume = "624",
pages = "122--136",
journal = "RIMS Kokyuroku",
issn = "1880-2818",
publisher = "京都大学出版会",

}

TY - JOUR

T1 - Decomposableな algebraic 3-knot の存在(低次元トポロジーの幾何と代数)

AU - 佐伯, 修

PY - 1987/5

Y1 - 1987/5

M3 - 記事

VL - 624

SP - 122

EP - 136

JO - RIMS Kokyuroku

JF - RIMS Kokyuroku

SN - 1880-2818

ER -